This is the first cycle that we are doing it all ... clomid, estradiol, HCG and IUI. I took my clomid last week and felt fine. This week I have been going in for folicle studies and today I should find out that I am ready for IUI on Saturday. The thing is I am suddenly feeling really tired, out of sorts and tearful. Does anyone know how long this will go on for - is it the entire cycle? How is the HCG shot going to make me feel after I take it tonight? I'm new to this board and I am really needing some insight...
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??